# SDR SWIA2019091846331

- Difficulty date: August 28, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 38,384 hours, 32,349 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE FS559 ATTACHMENT FLANGE FOR FAIRING 163AB FUSELAGE SIDE HAS DETERIORATED SEALANT PAD AND CORROSION ALL THE WAY ACROSS. (C-CHECK) RO: 09/14/19  REMOVED CORROSION ON EXTERNAL FUSELAGE ATTACHMENT FLANGE FOR FAIRING. REMOVED AND REPLACED 2 EA STRAPS AND 1 EA STIFFENER. APPLIED NEW SEALANT PAD FOR ACCESS PANEL IAW SRM.
